Thread: No Subject
View Single Post
  #1  
Old 08-21-2003, 05:00 AM
anonymous
Guest
 
Posts: n/a
Default No Subject

After years of excesssive daytime sleepiness, I checked into a sleep clinic. The diagnosis was probable narcolepsy, which was based on my symptoms and partly on the findings of the test. Provigil was prescribed, which initially gave me a headache. After a few days I felt great and was optimistic about using the drug. My sleep patterns improved and the daytime naps were not necessary. Unfortunately I started to experience anxiety and a few other uncomfortable side effects. The dosage was 200 mgs daily. The doctor said he hadn't heard that from a patient before, other than the headaches, which eventually go away. He suggested cutting the pills in half, but in the meantime I've developed more shakiness and terrible pains in my neck along with nausea and slight vertigo. The doctor is now out of town for two weeks and I wasn't able to talk to the doctor on call. It's the weekend and my neck is so painful and I'm having flu like symptoms. My concern is stopping the medication without the doctors advice, especially since I don't know if these symptoms are from the provigil.
Reply With Quote